# SDR IPXA2018092834499

- Difficulty date: September 11, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW,  RT FWD PUSH ROD CUT OUT DOUBLER WAS CRACKED BETWEEN FASTENERS.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-31-01, AND 51-33-01.  MINOR.
